# SDR 06FDEA0298

- Difficulty date: January 20, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 352
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N01170 FOUND CORROSION ON EXTERIOR FUSELAGE STRUCTURE AT BS 352, LBL 17, WL 145.  REMOVED AND REPLACED STRUCTURE IAW SRM 53-10-1, 51-30-2.
